# SDR CALA2015072000585

- Difficulty date: July 18, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 51,346 hours, 19,068 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY 10, STRINGER 28L HAS 1 SPOT OF CORROSION.  REMOVED CORROSION, BLEND OUT WAS OUT OF LIMITS.  PERFORMED INTERIM REPAIR ON STRINGER 28L FROM STATION 500C TO 500G IAW ECRA 5331-02040.
